Hokkaido Mathematical Journal

No.1

LUCA Florian, TACHIYA Yohei,
Algebraic independence of infinite products generated by Fibonacci and Lucas numbers
Hokkaido Mathematical Journal, 43 (2014) pp.1-20
KOIKE Naoyuki,
Examples of certain kind of minimal orbits of Hermann actions
Hokkaido Mathematical Journal, 43 (2014) pp.21-42
KUROKI Kazuo, OWA Shigeyoshi,
On the univalence conditions for certain class of analytic functions
Hokkaido Mathematical Journal, 43 (2014) pp.43-50
YAMAGUCHI Hiroshi,
Quasi-invariance of measures of analytic type on locally compact abelian groups
Hokkaido Mathematical Journal, 43 (2014) pp.51-64
ABE Shousaku,
On the character table of 2-groups
Hokkaido Mathematical Journal, 43 (2014) pp.65-71
URAKAWA Hajime,
Biharmonic maps into compact Lie groups and integrable systems
Hokkaido Mathematical Journal, 43 (2014) pp.73-103
URAKAWA Hajime,
Biharmonic maps into symmetric spaces and integrable systems
Hokkaido Mathematical Journal, 43 (2014) pp.105-136
ADACHI Toshiaki, BAO Tuya, MAEDA Sadahiro,
Congruence classes of minimal ruled real hypersurfaces in a nonflat complex space form
Hokkaido Mathematical Journal, 43 (2014) pp.137-150